# SDR SWAA2014011624144

- Difficulty date: January 15, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 68,629 hours, 64,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPSGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT LIGHT BULBS INOPERATIVE.  R & R BULBS IAW AMM.
